# SDR 9JLA2022120139205

- Difficulty date: November 7, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N998RW
- Make and model: Amd FALCON7X
- Aircraft serial: 196
- Aircraft time: 1,914 hours, 801 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30089006
- Part serial: P1846
- Condition: Faulted
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NO3 ENGINE GENERATOR FAILED DURING CLIMB AFTER TAKEOFF. THE FLIGHT CREW ELECTED TO RETURN BACK TO THE AIRPORT AND LAND SO THE MAINTENANCE TEAM COULD EVALUATE. THE BASE MAINTENANCE TEAM CONFIRMED DISCREPANCY AND REPLACED THE GENERATOR WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
